ADHD

Question
Posted by: Famz | 2017/10/25

Q.

Hairloss and retalin

Hi my 5 yr old girl has been on retalin 5 mg once a day for the past 8months And I've noticed a few bald patches on her head doc says she hasn't heard of that side effect not sure Wat to do because the meds have done her excellent in school but the hair loss is worrying me

Expert's Reply

A.

ADHD Expert
- 2017/10/26

Hair loss is not a common side effect of Ritalin - but not impossible. Please bear in mind that her diet and nutritional status may affect affect her hair health.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.